Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: H. M. Srivastava and B. R. K. Kashyap
Title: Special functions in queuing theory and related stochastic processes
Additional book information: Academic Press, Inc., New York, 1982, xii + 308 pp., $37.50. ISBN 0-1266-0650-1.

Review Information:

Reviewer: Nasser Hadidi
Journal: Bull. Amer. Math. Soc. 10 (1984), 139-141
DOI: https://doi.org/10.1090/S0273-0979-1984-15219-4
American Mathematical Society